# SDR 98ZZZX3241

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1794Q
- Make and model: Cessna 150L
- Aircraft serial: 15073094
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 653421
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNE, 1997, ENGINE OVERHAULED.  ALL NEW CYLINDERS INSTALLED AT 130 HOURS.  NR 4 CYLINDER STUCK ON EXHAUST VALVE.  CYLINDER WAS REPLACED.
